Question of the Week # 98

Q98) A 68 year old man with history of DM type II, Hypertension and severe osteoarthritis presents to your office with complaints of chest pain on exertion for past 3 months. He denies any pain now.  His only medications are Glyburide, Metprolol, Enalapril and Metformin. An EKG is obtained in the office and it reveals non-specific ST segment changes.  While undergoing the test, the patient develops severe chest pain and headache. EKG monitor reveals  > 2mm ST depressions in the anterior leads. The technician immediately terminates the dipyridamole infusion. After 2 minutes of cessation of infusion, the patient continues to have chest pain. His blood pressure is 88/68 mm hg. The next step in managing this patient :

A) Order Cardiac enzymes

B) Start Heparin infusion

C) Administer Intravenos Aminophylline

D) Reassure the patient that symptoms will improve in few minutes

E) Urgent Cardiac Catheterization

2 Responses

  1. D

  2. c

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: